Thread: Breathing Heavy
10-26-2004, 07:59 PM #1
What's goin on fellas. Just a quick question.. I am on day 34 of a 10 weeks Prop/Tren cycle. My doses are 100mg/65mg ED. The last couple days I have been breathing really heavily.. and it's just when I'm sitting around too. I seem to be short of breath all the time. Is this a side effect of the Tren or what? Could it be from Clen ?
10-26-2004, 08:02 PM #2
10-26-2004, 08:29 PM #3
I take it with ketotifen, It's been 4 weeks so far.
10-26-2004, 08:29 PM #4
10-26-2004, 08:30 PM #5
10-26-2004, 08:32 PM #6
Nah, I take it at about 3pm everyday. I try to take it at the same time every day.
10-26-2004, 08:33 PM #7
10-26-2004, 08:34 PM #8
10-26-2004, 08:36 PM #9
wow 34 days before you experienced the sweats. I thought they usually kicked in by the second week for most people, for those who experience them. Knowing me i will get them tonight. Substances seem to effect me more than other people. Which is a good thing.
10-27-2004, 09:06 AM #10New Member
- Join Date
- Aug 2004
100 mg prop/75mg tren ED, in week 7/10...
bro i get winded from walking up a flight of stairs right now, had to take my cardio days down to 3 deg incline goin 3.3 mph on treadmill and my HR stays at about 145...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)